Communications in Mathematical Physics

Generally covariant quantum field theory and scaling limits

Klaus Fredenhagen and Rudolf Haag

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 108, Number 1 (1987), 91-115.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104116359

Mathematical Reviews number (MathSciNet)
MR0872142

Zentralblatt MATH identifier
0626.46063

Subjects
Primary: 81E05
Secondary: 81B05

Citation

Fredenhagen, Klaus; Haag, Rudolf. Generally covariant quantum field theory and scaling limits. Comm. Math. Phys. 108 (1987), no. 1, 91--115. http://projecteuclid.org/euclid.cmp/1104116359.


Export citation